Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem

Title
Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem
Author(s)
장성각배명학[배명학]
Keywords
DIFFERENTIAL-EQUATIONS; EXISTENCE; 4TH
Issue Date
201003
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
MATHEMATICAL AND COMPUTER MODELLING, v.51, no.9-10, pp.1260 - 1267
Abstract
The purpose of this paper is to investigate the existence of symmetric positive solutions for a class of fourth-order boundary value problem: {y((4))(t) = f(t, y(t)), t is an element of [0, 1], y(0) = y(1) = y'(0) = y'(1) = 0. By using a monotone iterative technique, we proved that the above boundary value problem has symmetric positive solutions under certain conditions. In particular these solutions are obtained via the iteration procedures. (C) 2010 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/22793http://dx.doi.org/10.1016/j.mcm.2010.01.009
ISSN
0895-7177
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE